# SDR SWIA201436776

- Difficulty date: March 14, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 39,324 hours, 57,167 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Out Of Adjust
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ROLL AFTER AUTOPILOT DISCONNECT.   ADJUSTED ZERO ON LT AILERON SERVO TAB AND REPLACED AFT ROD ENDS IAW AMM.
